Alert archive / Pennsylvania / Winter Storm Warnings in 2008
Winter Storm Warning 3, NWS State College, PA
NWS State College, PA issued this winter storm warning at Feb 21, 2008, 2:45 PM EST for 11 counties in Pennsylvania. It took effect at Feb 22, 2008, 1:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2008, 2:45 PM EST (19:45 UTC)
- In effect from
- Feb 22, 2008, 1:00 AM EST
- Expired
- Feb 22, 2008, 3:37 AM EST
- In force
- 3 hr
- Issued by
- NWS State College, PA
Counties Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCTP 211945 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 245 PM EST THU FEB 21 2008 ...WINTER STORM TO MOVE IN TONIGHT AND LAST INTO SATURDAY... .A MIX OF SNOW...SLEET AND FREEZING RAIN WILL MOVE INTO THE COMMONWEALTH LATER TONIGHT AND CONTINUE THROUGH FRIDAY NIGHT. SOUTHERN AREAS WILL RECEIVE LIGHT SNOW ACCUMULATIONS THROUGH FRIDAY MORNING THEN COULD SEE A PERIOD OF SLEET AND FREEZING RAIN WITH A FEW TENTHS OF ICE ACCUMULATION. CENTRAL AREAS WILL BE MAINLY SNOW WITH LIGHT ICE ACCUMULATIONS. NORTHERN AREAS WILL REMAIN ALL SNOW WITH MODERATE ACCUMULATIONS. THE PRECIPITATION WILL BE HEAVIEST DURING THE DAY ON FRIDAY...AND TAPER OFF LATE FRIDAY NIGHT. PAZ012-017>019-041-042-045-046-049>053-058-221000- /O.UPG.KCTP.WS.A.0003.080222T0600Z-080223T1200Z/ /O.NEW.KCTP.WS.W.0003.080222T0600Z-080223T0600Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 245 PM EST THU FEB 21 2008 ...WINTER STORM WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM WILL MOVE UP INTO THE STATE FROM THE SOUTHWEST LATE TONIGHT...AND LINGER THROUGH EARLY SATURDAY MORNING. THE STORM WILL SPREAD SNOW ACROSS THE AREA AROUND MIDNIGHT... ACCUMULATING AN INCH OR TWO BEFORE SUNRISE. THE SNOW WILL THEN CONTINUE FOR MUCH OF THE DAY ON FRIDAY...MIXING WITH SLEET AND FREEZING RAIN FOR A BRIEF PERIOD FRIDAY AFTERNOON. SNOW WILL ACCUMULATE 5 TO 7 INCHES IN MANY PLACES ACROSS CENTRAL PENNSYLVANIA BEFORE SUNRISE SATURDAY MORNING WITH A FEW 6 TO 10 INCH AMOUNTS POSSIBLE OVER HIGHER TERRAIN. A THIN GLAZE OF ICE IS ALSO POSSIBLE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW OR ICE ARE EXPECTED OR OCCURRING. ANY TRAVEL IS STRONGLY DISCOURAGED. THOSE WITH TRAVEL PLANS IN THE WARNED AREA ARE ADVISED TO CHOOSE AN ALTERNATIVE ROUTE...OR SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. CARRY EXTRA SUPPLIES...INCLUDING BLANKETS...FOOD AND A CELLULAR PHONE...IN CASE YOUR CAR BECOMES STRANDED. $$ PAZ024>028-033>035-221000- /O.UPG.KCTP.WS.A.0003.080222T0600Z-080223T1200Z/ /O.NEW.KCTP.WW.Y.0006.080222T0400Z-080223T0600Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- 245 PM EST THU FEB 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM WILL MOVE UP INTO THE STATE FROM THE SOUTHWEST TONIGHT...AND LINGER THROUGH EARLY SATURDAY MORNING. THE STORM WILL SPREAD SNOW IN TONIGHT...ACCUMULATING 1 TO 3 INCHES IN THE LAUREL MOUNTAINS BY SUNRISE...AND UP TO 2 INCHES ELSEWHERE. BY NOON...2 TO 4 INCHES OF SNOW WILL BE ON THE GROUND IN THE LAUREL AND SOUTH-CENTRAL MOUNTAINS...AND 1 TO 3 INCHES ELSEWHERE. THE SNOW WILL THEN TURN TO SLEET AND FREEZING RAIN. MUCH OF SOUTHERN PENNSYLVANIA COULD RECEIVE UP TO ONE QUARTER OF AN INCH OF ICE ON TOP OF THE SNOW BEFORE THE END OF THE DAY FRIDAY. THE PRECIPITATION WILL WIND DOWN FRIDAY NIGHT...ENDING AS A PERIOD OF SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 3 TO 5 INCHES. THE LOWEST AMOUNTS WILL BE SOUTH OF THE TURNPIKE. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. $$ PAZ036-056-057-059-063>066-221000- /O.UPG.KCTP.WS.A.0003.080222T0600Z-080223T1200Z/ /O.NEW.KCTP.WW.Y.0006.080222T0600Z-080223T0600Z/ FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 245 PM EST THU FEB 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM WILL MOVE UP INTO THE STATE FROM THE SOUTHWEST TONIGHT...AND LINGER THROUGH EARLY SATURDAY MORNING. THE STORM WILL SPREAD SNOW IN TONIGHT...ACCUMULATING AROUND AN INCH BY SUNRISE. BY NOON...SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 3 INCHES. THE SNOW WILL THEN TURN TO SLEET AND FREEZING RAIN. THE FREEZING RAIN COULD BE HEAVY AT TIMES DURING THE AFTERNOON AND EVENING ON FRIDAY WITH UP TO ONE QUARTER INCH OF ICE ON TOP OF THE SNOW. A WINTER WEATHER ADVISORY MEANS THAT A MIX OF SNOW...SLEET...AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. $$ PAZ004>006-010-011-037-221000- /O.NEW.KCTP.WW.Y.0006.080222T0600Z-080223T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 245 PM EST THU FEB 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY. A WINTER STORM WILL MOVE UP INTO THE STATE FROM THE SOUTHWEST TONIGHT...AND LINGER THROUGH EARLY SATURDAY MORNING. SNOW WILL DEVELOP AROUND MIDNIGHT AND CONTINUE THROUGH THE DAY FRIDAY INTO FRIDAY NIGHT. SNOWFALL AMOUNTS WILL RANGE FROM 4 TO 6 INCHES BY FRIDAY NIGHT WITH A FEW AMOUNTS UP TO 8 INCHES OVER HIGHER TERRAIN. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. $$
1 follow-up statement
000 WWUS41 KCTP 220837 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 337 AM EST FRI FEB 22 2008 .A LOW PRESSURE SYSTEM WILL PASS SOUTH OF PENNSYLVANIA TODAY...BRINGING LIGHT SNOW TO NORTHERN PARTS OF THE STATE AND A WINTRY MIX TO THE SOUTH. PAZ012-017>019-041-042-045-046-049>053-058-221645- /O.CAN.KCTP.WS.W.0003.000000T0000Z-080223T0600Z/ /O.EXA.KCTP.WW.Y.0006.000000T0000Z-080223T0600Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 337 AM EST FRI FEB 22 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. LIGHT SNOW WILL ACCUMULATE 2 TO 4 INCHES IN MOST PLACES BY LATE THIS MORNING...THEN LIKELY CHANGE TO OCCASIONAL LIGHT FREEZING RAIN OR SLEET BY AFTERNOON. PRECIPITATION MAY TURN BACK TO LIGHT SNOW BEFORE ENDING TONIGHT...WITH UP TO AN INCH OF ADDITIONAL ACCUMULATION. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. $$ PAZ004>006-010-011-024>028-033>037-056-057-059-063>066-221645- /O.CON.KCTP.WW.Y.0006.000000T0000Z-080223T0600Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-PERRY-DAUPHIN- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 337 AM EST FRI FEB 22 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. LIGHT SNOW WILL CHANGE TO EITHER FREEZING RAIN OR SLEET ACROSS SOUTHERN PENNSYLVANIA BY MIDDAY. INTERMITTENT LIGHT MIXED PRECIPITATION WILL CONTINUE TO FALL ACROSS THIS AREA UNTIL AROUND MIDNIGHT. OVER NORTHERN PENNSYLVANIA...OCCASIONAL LIGHT SNOW WILL CONTINUE TO FALL THROUGH TONIGHT. HOWEVER...MOST OF THE ACCUMULATION WILL OCCUR BY EARLY AFTERNOON. TOTAL SNOWFALL AMOUNTS FROM THIS STORM WILL RANGE FROM 1 TO 3 INCHES ACROSS SOUTHERN PENNSYLVANIA...TO BETWEEN 3 AND 5 INCHES OVER THE NORTH. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. $$ FITZGERALD/LA CORTE
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 1:43 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 21, 1:43 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 143 PM EST THU FEB 21 2008 .SYNOPSIS... COLD HIGH PRESSURE SLIDES EAST OF THE AREA TODAY...FOLLOWED BY MORE SNOW AND WINTRY PRECIP LATER TONIGHT INTO FRIDAY NIGHT/EARLY SATURDAY. HIGH PRESSURE SHOULD THEN RETURN FOR THE WEEKEND WITH FAIR WEATHER. FAST FLOW WILL BRING MORE CHANCES AT PRECIPITATION EARLY NEXT WEEK. TEMPERATURES MAY REACH ABOVE NORMALS TUES AND WED. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... CLOUDS RAPIDLY INCREASING OVER OHIO IN WARM ADVECTION WEST OF THE SFC RIDGE AXIS. MID TO HIGH CLOUDS ALREADY INCREASING OVER THE LAURELS. TIMING OF PRECIP SLIGHTLY FASTER THAN PREVIOUS THINKING WITH SNOW BREAKING OUT AROUND OR SHORTLY AFTER 00Z THIS EVENING ACROSS MY SOUTHWEST COUNTIES...AND BY MIDNIGHT ACROSS MUCH OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...A FEW HOURS AFTER MIDNIGHT EVERYWHERE ELSE. && .SHORT TERM /10 PM THIS EVENING THROUGH FRIDAY NIGHT/... A MODERATE WINTER PRECIPITATION EVENT IS IN THE OFFING OVERNIGHT THROUGH LATE FRIDAY NIGHT AS WAVES OF LOW PRESSURE TRACK EASTWARD TO THE SOUTH OF THE PA BORDER. CLIMATOLOGY OF THIS STORM TRACK FAVORS COLD AIR BEING MORE STUBBORN TO BE DISLODGED AS PER WRF AND GFS THERMODYNAMIC DEPICTIONS...AND AM EXTREMELY DUBIOUS OF THE NAMS EASE AT WEDGING +3 TO +6C AIR SO FAR TO THE NORTH BETWEEN 15Z AND 21Z FRI. AS A RESULT...AM SKEPTICAL OF THE SREF PTYPES FAVORING SO MUCH FZRA AND SLEET...VS A SNOW AND SLEET PREDOMINANCE AS IS SUGGESTED BY MODEL FORECAST SOUNDINGS. DO THINK A MIX AND CHANGE TO SLEET AND THEN FREEZING RAIN IS LIKELY OVER THE SOUTHERN THIRD TO HALF OF CENTRAL PA BY MIDDAY AS A LULL IN THE PRECIP IS SEEN AT THAT TIME. HOWEVER.. A SECONDARY BURST OF PRECIP SHOULD ARRIVE AS THE SECOND 850 MB JET NOSES INTO SOUTH CENTRAL PA DURING THE AFTERNOON AND EVENING HOURS. THERMO PROFILES WILL BE CRITICAL ACROSS THE CENTRAL MOUNTAINS AT THIS TIME...EXTENDING EASTWARD TO THE MIDDLE TO UPPER SUSQ. RIVER VALLEY...FOR SNOW AND SLEET...WHILE SOUTHERN SECTIONS SHOULD SEE A PERIOD OF SLEET AND FREEZING RAIN PERHAPS TURNING TO ALL FREEZING RAIN...AND PLAIN RAIN FOR A WHILE SOUTH OF THE TURNPIKE BEFORE THE COLD AIR WRAPS BACK IN FRIDAY EVENING. AS A RESULT OF THIS SCENARIO ALONG WITH EXPECTED QPF...HAVE COORDINATED A SIMPLIFIED PATCHWORK OF ADVISORIES SANDWICHING A WINTER STORM WARNING EXTENDING FROM THE WEST CENTRAL MOUNTAINS EASTWARD THROUGH THE MID TO UPPER SUSQ. RIVER VALLEY FOR SNOW ACCUMS TO LIKELY EXCEED THE 6 IN 12 HOUR CRITERIA...OR POTENTIALLY 8 IN 24 HOURS. IT WILL BE CLOSE...BUT GIVEN THE CLIMATOLOGY OF THE TRACK OF SFC LOW...AM BETTING ON MORE SNOW TO FALL THAN SLEET AND FREEZING RAIN AT THIS TIME...DESPITE THE NAM DEPICTIONS OF THE WARM LAYER. OBVIOUSLY...IF MORE MIXING TAKES PLACE SOONER...AMOUNTS WOULD BE DIMINISHED. EXPECT SNOW ACCUMS TO BE FAIRLY EFFICIENT OVERNIGHT GIVEN BUFKIT PROFILES OF MAX OMEGA AND THE DENDRITIC ZONE COINCIDING QUITE WELL OVER CENTRAL PA. MANY AREAS WILL HAVE 1-3 INCHES BY MORRNING WITH 2-4 INCHES LIKELY ACROSS THE SOUTHEWEST WHERE SNOW WILL BEGIN IN EARNEST AFTER 800 PM TONIGHT. A STRIPE OF 6 TO 9 INCHES OF SNOW APPEARS LIKELY AT THIS TIME FROM THE NORTHERN LAURELS EASTWARD TO MONTOUR AND COLUMBIA COUNTIES. FURTHER NORTH...ALL SNOW IS EXPECTED ACROSS MY NORTHERN TIER...BUT IN ADVISORY AMOUNTS. FZRA IN THE SOUTH SHOULD TURN BACK TO A LITTLE SNOW BEFORE ENDING FRI NITE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ANOTHER AREA OF HIGH PRESSURE BUILDS IN SATURDAY BRINGING DRY AND COLD WEATHER FOR MOST OF THE WEEKEND AND MONDAY. A LITTLE SNOW MAY LINGER EARLY SATURDAY...ESP IN THE WRN MTS...BUT SHOULD BE TAPERING OFF BEFORE NOON AS STRONG SUBSIDENCE TAKES HOLD. THE NEXT WAVE AND POTENTIAL WINTER EVENT IS FORECAST TO APPROACH TUESDAY AND LINGER INTO NEXT WEDNESDAY. GUIDANCE CONTINUES TO SUGGEST A HIGHER PROBABILITY FOR A MIXED PCPN EVENT AS THE SYSTEM IS EXPECTED TO DEVELOP TO OUR WEST...SENDING WARM AIR UP INTO PA. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR CONDS GRADUALLY GIVING WAY TO MVFR EARLY THIS EVENING ACROSS SOUTHWESTERN PA RTES...AND THEN FROM SOUTHWEST TO NORTHEAST INTO THE CENTRAL PA MOUNTAINS BY 06Z WITH SNOW BREAKING OUT. A WINTER STORM PASSING SOUTH OF PA WILL BRING AN EXTENDED PERIOD OF POOR FLYING CONDITIONS TO CENTRAL PA FROM TONIGHT THRU AT LEAST EARLY SATURDAY. WIDESPREAD IFR CIGS/VSBYS APPEAR LIKELY DURING THIS PERIOD. IMPROVING CONDS EXPECTED BY LATER IN THE WEEKEND AS HIGH PRES BUILDS IN. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 1 AM FRIDAY TO 1 AM EST SATURDAY FOR PAZ012-017>019-041-042-045-046-049>053-058. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 1 AM EST SATURDAY FOR PAZ024>028-033>035. WINTER WEATHER ADVISORY FROM 1 AM FRIDAY TO 1 AM EST SATURDAY FOR PAZ004>006-010-011-036-037-056-057-059-063>066. && SYNOPSIS...DANGELO NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...DANGELO/GARTNER AVIATION...DEVOIR
Hazardous weather outlook, Feb 21, 3:25 AM EST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 325 AM EST THU FEB 21 2008 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-220830- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 325 AM EST THU FEB 21 2008 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. PAZ004>006-010-011-037-220830- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 325 AM EST THU FEB 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SNOW WILL MOVE IN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW COULD ACCUMULATE 2 TO 5 INCHES BEFORE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 3:21 AM EST | Winter Storm Watch | CTP | Adams, Bedford, Blair, Cambria, Centre, Clearfield and 21 more | 11 hr |
| Feb 21, 2:45 PM EST | Winter Weather Advisory | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 42 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.